Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Hausdorff summability methods, addendum


Author: B. E. Rhoades
Journal: Trans. Amer. Math. Soc. 106 (1963), 254-258
MSC: Primary 40.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0144106-5
Original Article: Trans. Amer. Math. Soc. 101 (1961), 396-425.
MathSciNet review: 0144106
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. L. Garabedian, E. Hille and H. S. Wall, Formulation of the Hausdorff inclusion problem, Duke Math. J. 8 (1941), 193-213. MR 0003829 (2:278d)
  • [2] H. J. Greenberg and H. S. Wall, Hausdorff means included between (C, 0) and (C, 1), Bull. Amer. Math. Soc. 48 (1942), 774-783. MR 0007067 (4:80f)
  • [3] B. E. Rhoades, Hausdorff summability methods, Trans. Amer. Math. Soc. 101 (1961) 396-425. MR 0136897 (25:358)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 40.30

Retrieve articles in all journals with MSC: 40.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0144106-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society